Model companions of distributive p-algebras

Schmid, Jürg (1982). Model companions of distributive p-algebras. The journal of symbolic logic, 47(3), pp. 680-688. Cambridge University Press 10.2307/2273597

[img]
Preview
Text
S0022481200044042.pdf - Published Version
Available under License Publisher holds Copyright.

Download (524kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Schmid, Jürg

Subjects:

500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

28 Jul 2020 12:00

Last Modified:

28 Jul 2020 12:00

Publisher DOI:

10.2307/2273597

BORIS DOI:

10.7892/boris.115327

URI:

https://boris.unibe.ch/id/eprint/115327

Actions (login required)

Edit item Edit item
Provide Feedback